RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Prikarpatskii, Anatolii Karolevich

Statistics Math-Net.Ru
Total publications: 14
Scientific articles: 14

Number of views:
This page:1040
Abstract pages:3410
Full texts:1057
References:337
E-mail: ,

http://www.mathnet.ru/eng/person23747
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:prykarpatsky.anatoliy-karolevych
https://mathscinet.ams.org/mathscinet/MRAuthorID/196958

Publications in Math-Net.Ru
2018
1. Anatolij K. Prykarpatski, “On the Linearization Covering Technique and its Application to Integrable Nonlinear Differential Systems”, SIGMA, 14 (2018), 023, 15 pp.  mathnet  isi  scopus
2017
2. A. K. Prikarpatski, N. N. Bogolyubov (Jr.), “The quantum charged particle self-interaction problem within the Fock many temporal and Feynman proper time paradigms”, Phys. Part. Nucl. Lett., 14:1 (2017),  87–101  mathnet  isi  scopus
2016
3. N. N. Bogolyubov (Jr.), D. Blackmore, A. K. Prikarpatskii, “The Lagrangian and Hamiltonian Aspects of the Electrodynamic Vacuum-Field Theory Models”, BJMP, 2:2 (2016),  105–196  mathnet
4. A. K. Prykarpatsky, N. N. Bogolubov, Jr., “On the classical Maxwell–Lorentz Electrodynamics, the electron inertia problem, and the feynman proper time paradigm”, Ukr. J. Phys., 61:3 (2016),  187–212  mathnet  isi  elib  scopus
2015
5. N. N. Bogolubov Jr., A. K. Prykarpatski, D. Blackmore, “Maxwell–Lorentz electrodinamics revisited via the Lagrangian formalism and Feynman proper time paradigm”, Mathematics, 3:2 (2015),  190–257  mathnet  zmath  isi
2014
6. D. Blackmore, Ya. A. Prikarpatsky, N. N. Bogolyubov (Jr.), A. K. Prikarpatski, “Integrability of and differential–algebraic structures for spatially 1D hydrodynamical systems of Riemann type”, Chaos Solitons Fractals, 59 (2014),  59–81  mathnet  mathscinet  zmath  isi  scopus
2013
7. N. N. Bogolyubov (Jr.), A. K. Prikarpatsky, “A current algebra approach to the equilibrium classical statistical mechanics and its applications”, Cond. Matt. Phys., 16:2 (2013),  23702–13  mathnet  isi  scopus
2012
8. A. K. Prikarpatsky, N. N. Bogolyubov (Jr.), “The Maxwell electromagnetic equations and the Lorentz type force derivation-the Feynman approach legacy”, Internat. J. Theoret. Phys., 51:1 (2012),  237–245  mathnet  zmath  isi  scopus
2010
9. Jołanta Golenia, Maxim V. Pavlov, Ziemowit Popowicz, Anatoliy K. Prykarpatsky, “On a Nonlocal Ostrovsky–Whitham Type Dynamical System, Its Riemann Type Inhomogeneous Regularizations and Their Integrability”, SIGMA, 6 (2010), 002, 13 pp.  mathnet  mathscinet  isi  scopus
2009
10. N. N. Bogolyubov (Jr.), A. K. Prikarpatskii, U. Taneri, “The vacuum structure, special relativity theory, and quantum mechanics: A return to the field theory approach without geometry”, TMF, 160:2 (2009),  249–269  mathnet  mathscinet; Theoret. and Math. Phys., 160:2 (2009), 1079–1095  isi
1988
11. N. N. Bogolyubov (Jr.), A. K. Prikarpatskii, “Quantum current lie algebra as the universal algebraic structure of the symmetries of completely integrable nonlinear dynamical systems of theoretical and mathematical physics”, TMF, 75:1 (1988),  3–17  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 75:1 (1988), 329–339  isi
1986
12. N. N. Bogolyubov (Jr.), A. K. Prikarpatskii, “Complete integrability of the nonlinear ito and Benney–Kaup systems: Gradient algorithm and lax representation”, TMF, 67:3 (1986),  410–425  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 67:3 (1986), 586–596  isi
13. N. N. Bogolyubov (Jr.), A. K. Prikarpatskii, “Bogolyubov generating functional method in statistical mechanics and the analog of the transformation to collective variables”, TMF, 66:3 (1986),  463–480  mathnet  mathscinet; Theoret. and Math. Phys., 66:3 (1986), 305–317  isi
1985
14. N. N. Bogolyubov (Jr.), A. K. Prikarpatskii, A. M. Kurbatov, V. G. Samoilenko, “Nonlinear model of Schrödinger type: Conservation laws, Hamiltonian structure, and complete integrability”, TMF, 65:2 (1985),  271–284  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 65:2 (1985), 1154–1164  isi
1982
15. N. N. Bogolyubov (Jr.), A. K. Prikarpatskii, “Inverse periodic problem for the discrete approximation of the Schrödinger nonlinear equation”, Dokl. Akad. Nauk SSSR, 262:5 (1982),  1103–1108  mathnet
16. N. N. Bogolyubov (Jr.), A. K. Prikarpatskii, V. G. Samoilenko, “Discrete periodic problem for the modified nonlinear Korteweg–de Vries equation”, TMF, 50:1 (1982),  118–126  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 50:1 (1982), 75–81  isi
1981
17. N. N. Bogolyubov (Jr.), A. K. Prikarpatskii, V. G. Samoilenko, “Discrete periodic problem for a modified nonlinear Korteweg-de Vries equation”, Dokl. Akad. Nauk SSSR, 258:3 (1981),  575–580  mathnet  mathscinet
18. A. K. Prikarpatskii, “Almost periodic solutions of a modified nonlinear Schrödinger equation”, TMF, 47:3 (1981),  323–332  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 47:3 (1981), 487–493  isi
19. A. K. Prikarpatskii, “Geometrical structure and Bäcklund transformations of nonlinear evolution equations possessing a Lax representation”, TMF, 46:3 (1981),  382–393  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 46:3 (1981), 249–256  isi
1980
20. A. K. Prikarpatskii, “On an analogue of the Bäcklund transformation for Riccati ordinary differential equations”, Dokl. Akad. Nauk SSSR, 253:2 (1980),  298–301  mathnet  mathscinet  zmath
21. A. K. Prikarpatskii, “On Riccati equations integrable in quadratures”, Dokl. Akad. Nauk SSSR, 251:5 (1980),  1072–1077  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019